# SDR USAA2012090500026

- Difficulty date: August 26, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 32,073 hours, 21,281 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367002100000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON CABIN FLOOR PANEL 242KF BETWEEN FR42 TO FR47, -Z500.  REPLACED CABIN FLOOR PANEL 242KF IAW MCGILL IRM 9701 REV G.
